# SDR QXEA0001825

- Difficulty date: July 9, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 22,759 hours, 31,944 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strut
- Part number: 85210263101
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CABIN DOOR IS HARD TO OPEN AND CLOSE.  REMOVED AND REPLACED CABIN DOOR INBOARD AND OUTBOARD GAS STRUTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
